# SDR DLM88001303

- Difficulty date: July 9, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 32,761 hours, 26,979 cycles
- Engine time: 13,986 hours, 18,443 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Stuck
- Location: Rt A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ATB, WOULD NOT PRESSURIZE.  LT PACK ON MCO AND RT PACK WOULD NOT HOLD PRESS.  REPLACED PITOT PRESSURE REGULATOR AND FLOW CONTROL VALVE.  PRESSURIZED AIRCRAFT TO 4 PSID WITH LEFT PACK, THEN RIGHT PACK AND BOTH PACKS CHECKED OK.  ALSO, REPLACED LT FLOW CONTORL VALVE TO REMOVE MCO FOR LEFT PACK.
